On the spectra of first-order language properties for random graphs

J. H. Spencer, M. E. Zhukovskii

Research output: Contribution to journalArticle


We found the maximum and the minimum number in the spectra of the first-order formula with a quantifier depth of at most k. Moreover, we obtain the upper bounds on the mimimal limit points in the spectra and the lower bounds on the maximum limit points in the spectra.

Original languageEnglish (US)
Pages (from-to)503-506
Number of pages4
JournalDoklady Mathematics
Issue number1
StatePublished - Jul 10 2015


ASJC Scopus subject areas

  • Mathematics(all)

Cite this